# SDR NACA2025052500005

- Difficulty date: May 25, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N409YK
- Make and model: Boeing 737436
- Aircraft serial: 25859
- Aircraft time: 59,982 hours, 41,420 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FIXED TRAILING EDGE UPPER INBD PANEL ANGLE BRACKET CRACKED. STOP DRILLED END OF CRACK. FABRICATED CBER 15-5 050 FOR HEAT TREAT - ROCKWELL TEST @33. PRIMED AND INSTALLED REF B737-400 SRM 51-51-90 AND EO 737-00003
